# SDR MALA080047

- Difficulty date: February 21, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 21,324 hours, 23,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCN4K FLOORPANEL, SEAT TRACK CORRODED FROM STA 288 TO STA 339 ALONG BL 0.0 AND BL 18.3.  SEAT TRACK REPLACED IAW EOS53060.  EXELTECH NR 2161.
